Have connective tissue disease and sore joints. Had a flu shot and taking Apo-Hydroxquine daily
User rating for this question
I was taking Apo-Hydroxquine 200 MG twice a day but my Doctor (not the specialist) recommended I cut back on the evening dose to 1/2 pill and then 1/2 pill every second Day and just last week I cut out the evening dose. I had a flew shot yesterday and I have Connective Tissue Disease, so today I am having sore joints. XXXXXXX
Posted Tue, 26 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 4 hours later
Brief Answer: Due to side effect of flu shot. Detailed Answer: Hello, Thanks for posting your query. The sore joints that you are having are not likely to be related to the decrease in the dosage of Apo- Hydroxyquine. This is a common side effect of the flu shot that you took yesterday. Such minor pains and aches are usually self limiting and subside with hot fomentation and a mild pain killer in a week. Please do not worry and wait for sometime for it to subside spontaneously. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.